# SDR UPS05845492

- Difficulty date: August 25, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 87,359 hours, 25,121 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LWR SURFACE DOUBLER CORRODED AND POSSIBLE CRACK AT XW 408.343 AFT SIDE AROUND FASTENER HOLE.  NDT DETECTED A 1/2" CRACK EXTENDING FROM FASTENER HOLE TO EDGE OF PART.  CUT OUT DAMAGE, TREAT, AND PRIMED IAW SAA SK 801-804073.
